Faculty Publications

Title

On minimum length confidence intervals

Document Type

Article

Journal/Book/Conference Title

International Journal of Mathematical Education in Science and Technology

Volume

21

Issue

5

First Page

791

Last Page

793

Abstract

It is shown that an equal tails confidence interval obtained from a symmetrically distributed pivotal quantity does not necessarily have minimum length unless the distribution function of the pivotal quantity is concave on the right of the point of symmetry. © 1990 Taylor and Francis Group, LLC.

Original Publication Date

1-1-1990

This document is currently not available here.

Share

COinS